MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE

3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE
Model Number 6651EZ
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: lot number and expiration date: not available.H4: manufacture date: not available.H10: product sample was not returned to 3m for analysis.Without a sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to definitively determine the root cause.It was reported the drape was applied partially under tension.The product instructions for use (ifu) states the drape should be applied without tension.To remove drape, gently peel back drape at 180-degree angle from the skin.During the removal process hold onto the film with the thumb and hand as close as possible to the junction of skin and adhesive film.This prevents severe stretching.Skin of elderly patients is typically fragile and thus requires even greater care when applying and removing adhesive products such as drapes.
 
Event or Problem Description
Report received from the fda via medwatch report (b)(4).A risk manager reported a 76-year-old female allegedly experienced a left upper arm dime sized skin tear with the use of the 3m¿ ioban¿ 2 antimicrobial incise drape, 6651ez.No medical treatment was required to treat the reportedly minor injury, and for patient comfort only, an alternate dressing was subsequently applied it was also noted that there was no difficulty removing the 3m¿ ioban¿ 2 antimicrobial incise drape, 6651ez, and the product was partially applied under tension.

Brand Name
3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
IOBAN INCISE DRAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144 1000
Manufacturer (Section G)
3M BROOKINGS
601 22nd ave south
po box 5227
brookings SD 57006
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key17358370
Report Number2110898-2023-00065
Device Sequence Number6940891
Product Code KKX
UDI-Device Identifier30707387793099
UDI-Public30707387793099
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6651EZ
Device Catalogue Number6651EZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Patient Weight60 KG